EconPapers    
Economics at your fingertips  
 

Mechanism Sufficient Statistic in the Risk-Neutral Agency Problem

Dominique Demougin () and Claude Fluet ()

Journal of Institutional and Theoretical Economics (JITE), 1998, vol. 154, issue 4, 622-

Abstract: This paper analyzes the efficient use of information in an agency relationship with moral hazard, when parties are risk-neutral. We show that, given an arbitrary information system, all relevant information from a mechanism-design point of view can be summarized by a binary statistic. We then show that this allows a complete ordering of information systems for the risk-neutral agency problem. These results are obtained under a weak convexity condition which does not rely on an exogenous ordering on signal sets. The condition is shown to be more general than existing requirements for justifying the first-order approach.

JEL-codes: D2 D8 (search for similar items in EconPapers)
Date: 1998
References: Add references at CitEc
Citations: View citations in EconPapers (27) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: Mechanism Sufficient Statistic in the Risk-Neutral Agency Problem (1996)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mhr:jinste:urn:sici:0932-4569(199812)154:4_622:mssitr_2.0.tx_2-t

Ordering information: This journal article can be ordered from
Mohr Siebeck GmbH & Co. KG, P.O.Box 2040, 72010 Tübingen, Germany

Access Statistics for this article

Journal of Institutional and Theoretical Economics (JITE) is currently edited by Gerd Mühlheußer and Bayer, Ralph-C

More articles in Journal of Institutional and Theoretical Economics (JITE) from Mohr Siebeck, Tübingen
Bibliographic data for series maintained by Thomas Wolpert ().

 
Page updated 2019-11-11
Handle: RePEc:mhr:jinste:urn:sici:0932-4569(199812)154:4_622:mssitr_2.0.tx_2-t